Alert archive / Colorado / Winter Storm Warnings in 2007

Winter Storm Warning 9, NWS Pueblo, CO

November 22, 2007Conejos County, Mineral County, Rio Grande County, Colorado

NWS Pueblo, CO issued this winter storm warning at Nov 22, 2007, 2:50 PM MST for Conejos County, Mineral County, Rio Grande County, Colorado. It took effect at Nov 23, 2007, 2:00 AM MST. It was in force for 13 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 22, 2007, 2:50 PM MST (21:50 UTC)
In effect from
Nov 23, 2007, 2:00 AM MST
Expired
Nov 23, 2007, 3:13 PM MST
In force
13 hr
Issued by
NWS Pueblo, CO

Counties Conejos County, CO, Mineral County, CO, Rio Grande County, CO

The radar

The Pueblo radar (KPUX), 230 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 23, 9:10 AM MSTSNOW 1Creede, CO
Nov 23, 9:10 AM MSTSNOW 1N Creede, CO
Nov 23, 9:10 AM MSTSNOW 88 Sw South Fork, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.8 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2007-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2007-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1768 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KPUB 222150
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
250 PM MST THU NOV 22 2007

...SIGNIFICANT SNOW EXPECTED OVER THE SOUTHERN MOUNTAINS TONIGHT
AND FRIDAY...

.A WINTER STORM WILL PRODUCE A PERIOD OF MODERATE TO HEAVY SNOW
OVER SOUTHERN COLORADO BEGINNING LATE TONIGHT...AND CONTINUING
OVER THE AREA ON FRIDAY. THE HEAVIEST SNOWFALL WILL OCCUR OVER THE
EASTERN SAN JUAN...LA GARITA...AND SANGRE DE CRISTO MOUNTAIN
RANGES.

COZ068-230400-
/O.UPG.KPUB.SN.Y.0012.071123T0900Z-071124T0000Z/
/O.NEW.KPUB.WS.W.0009.071123T0900Z-071124T0000Z/
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CUMBRES PASS...WOLF CREEK PASS
250 PM MST THU NOV 22 2007

...WINTER STORM WARNING IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY. THE
SNOW ADVISORY IS NO LONGER IN EFFECT. 

THIS WARNING INCLUDES THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT.

MODERATE TO HEAVY SNOW WILL BEGIN FALLING AFTER MIDNIGHT TONIGHT.
PERIODS OF SNOW WILL CONTINUE ON FRIDAY. 8 TO 12 INCHES OF SNOW
ARE EXPECTED...WITH HIGHER AMOUNTS POSSIBLE OVER THE SOUTHWESTERN
SLOPES. SOUTHWESTERN WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH
WILL RESULT IN BLOWING AND DRIFTING SNOW.

STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY
SNOWFALL AND BLOWING SNOW.

AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL
IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO
THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER
TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA
DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL
KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR
VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN
YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE
IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING.

$$

COZ073>075-230400-
/O.EXA.KPUB.SN.Y.0012.071123T0900Z-071124T0000Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
INCLUDING...BLANCA PEAK...CUCHARA...STONEWALL...WESTON...
SPANISH PEAKS
250 PM MST THU NOV 22 2007

...SNOW ADVISORY IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY. 

THIS ADVISORY INCLUDES THE SANGRE DE CRISTO MOUNTAINS.

SNOW WILL DEVELOP AFTER MIDNIGHT TONIGHT...BECOMING HEAVY AT
TIMES BY SUNRISE FRIDAY. PERIODS OF MODERATE TO BRIEFLY HEAVY
SNOW WILL CONTINUE THROUGH THE DAY FRIDAY BEFORE TAPERING OFF TO
FLURRIES FRIDAY EVENING. TOTAL ACCUMULATIONS OF 5 TO 9 INCHES ARE
EXPECTED OVER THE ADVISORY AREA...WITH THE HEAVIEST AMOUNTS ON
SOUTH AND SOUTHWEST FACING SLOPES.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

COZ066-067-230400-
/O.CON.KPUB.SN.Y.0012.071123T0900Z-071124T0000Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
INCLUDING...NORTH PASS...SOUTH FORK...CREEDE
250 PM MST THU NOV 22 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY. 

THIS ADVISORY INCLUDES THE EASTERN SAN JUAN MOUNTAINS BELOW 10000
FT...AND THE LA GARITA MOUNTAINS.

SNOW WILL DEVELOP AFTER MIDNIGHT TONIGHT...BECOMING HEAVY AT
TIMES BY SUNRISE FRIDAY. PERIODS OF MODERATE TO BRIEFLY HEAVY
SNOW WILL CONTINUE THROUGH THE DAY FRIDAY BEFORE TAPERING OFF TO
FLURRIES FRIDAY EVENING. TOTAL ACCUMULATIONS OF 5 TO 10 INCHES
ARE EXPECTED OVER THE ADVISORY AREA...WITH THE HEAVIEST AMOUNTS
ON SOUTH AND SOUTHWEST FACING SLOPES.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
ROSE
4 follow-up statements
000 
WWUS45 KPUB 230345
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
845 PM MST THU NOV 22 2007

...SIGNIFICANT SNOW EXPECTED OVER THE SOUTHERN MOUNTAINS LATE TONIGHT
AND FRIDAY...

.A WINTER STORM SYSTEM MOVING ACROSS THE FOUR CORNERS REGION WILL
PRODUCE A PERIOD OF MODERATE TO HEAVY SNOW OVER SOUTHERN COLORADO
BEGINNING LATE TONIGHT...AND CONTINUING OVER THE AREA ON FRIDAY.
THE HEAVIEST SNOWFALL WILL OCCUR OVER THE EASTERN SAN JUAN...LA
GARITA...AND SANGRE DE CRISTO MOUNTAIN RANGES.

COZ068-231100-
/O.CON.KPUB.WS.W.0009.071123T0900Z-071124T0000Z/
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CUMBRES PASS...WOLF CREEK PASS
845 PM MST THU NOV 22 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM MST
FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM MST
FRIDAY. 

THIS WARNING INCLUDES THE EASTERN SAN JUAN MOUNTAINS ABOVE
10000 FT.

LIGHT TO MODERATE SNOW WILL BEGIN FALLING AFTER MIDNIGHT ACROSS
THE EASTERN SAN JUAN MOUNTAINS...WITH PERIODS OF SNOW...HEAVY AT
TIMES...CONTINUING THROUGH THE DAY FRIDAY. TOTAL SNOWFALL AMOUNTS
BETWEEN 8 TO 14 INCHES ARE EXPECTED BY FRIDAY AFTERNOON...WITH
LOCALLY HIGHER AMOUNTS POSSIBLE OVER THE SOUTH AND SOUTHWEST
FACING SLOPES. SOUTHWESTERN WINDS OF 15 TO 20 MPH WITH GUSTS TO 
30 MPH WILL RESULT IN BLOWING AND DRIFTING SNOW.

STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY
SNOWFALL AND BLOWING SNOW.

AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL
IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO
THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER
TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA
DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL
KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR
VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN
YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE
IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING.

$$

COZ066-067-073>075-231100-
/O.CON.KPUB.SN.Y.0012.071123T0900Z-071124T0000Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
INCLUDING...NORTH PASS...SOUTH FORK...CREEDE...BLANCA PEAK...
CUCHARA...STONEWALL...WESTON...SPANISH PEAKS
845 PM MST THU NOV 22 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY. 

THIS ADVISORY INCLUDES THE LA GARITA AND SANGRE DE CRISTO
MOUNTAINS AND THE UPPER RIO GRANDE VALLEY.

LIGHT SNOW WILL DEVELOP AFTER MIDNIGHT...WITH SNOW...HEAVY AT
TIMES...CONTINUING THROUGH THE DAY FRIDAY...BEFORE TAPERING OFF
TO FLURRIES FRIDAY EVENING. TOTAL ACCUMULATIONS OF 5 TO 9 INCHES
ARE EXPECTED OVER THE ADVISORY AREA...WITH THE HEAVIEST AMOUNTS ON
SOUTH AND SOUTHWEST FACING SLOPES.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
000 
WWUS45 KPUB 231117
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
417 AM MST FRI NOV 23 2007

...SIGNIFICANT SNOW EXPECTED OVER THE SOUTHERN MOUNTAINS LATE
TONIGHT AND FRIDAY...

.A WINTER STORM SYSTEM MOVING ACROSS THE FOUR CORNERS REGION WILL
PRODUCE PERIODS OF MODERATE TO HEAVY SNOW OVER SOUTHERN COLORADO TODAY.
THE HEAVIEST SNOWFALL WILL OCCUR OVER THE EASTERN SAN JUAN...LA
GARITA...AND SANGRE DE CRISTO MOUNTAIN RANGES.

COZ068-231730-
/O.CON.KPUB.WS.W.0009.000000T0000Z-071124T0000Z/
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CUMBRES PASS...WOLF CREEK PASS
417 AM MST FRI NOV 23 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

THIS WARNING INCLUDES THE EASTERN SAN JUAN MOUNTAINS ABOVE
10000 FT.

PERIODS OF SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE DAY
FRIDAY. TOTAL SNOWFALL AMOUNTS BETWEEN 8 TO 14 INCHES ARE EXPECTED
BY LATE THIS AFTERNOON...WITH LOCALLY HIGHER AMOUNTS POSSIBLE
OVER THE SOUTH AND SOUTHWEST FACING SLOPES. SOUTHWESTERN WINDS OF
15 TO 20 MPH WITH GUSTS TO 30 MPH WILL RESULT IN BLOWING AND
DRIFTING SNOW.

STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY
SNOWFALL AND BLOWING SNOW.

AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL
IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO
THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER
TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA
DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL
KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR
VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN
YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE
IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING.

$$

COZ072-231730-
/O.EXA.KPUB.SN.Y.0012.000000T0000Z-071124T0000Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
INCLUDING...LA VETA PASS...PONCHA PASS
417 AM MST FRI NOV 23 2007

...SNOW ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

THIS ADVISORY IS FOR THE LOWER ELEVATIONS OF THE NORTHERN SANGRE
DE CRISTO MOUNTAINS.

SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE DAY...BEFORE
TAPERING OFF TO FLURRIES THIS EVENING. TOTAL ACCUMULATIONS OF 5 TO
9 INCHES ARE EXPECTED OVER THE ADVISORY AREA...WITH THE HEAVIEST
AMOUNTS ON SOUTH AND SOUTHWEST FACING SLOPES.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

COZ066-067-073>075-231730-
/O.CON.KPUB.SN.Y.0012.000000T0000Z-071124T0000Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
INCLUDING...NORTH PASS...SOUTH FORK...CREEDE...BLANCA PEAK...
CUCHARA...STONEWALL...WESTON...SPANISH PEAKS
417 AM MST FRI NOV 23 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

THIS ADVISORY INCLUDES THE LA GARITA AND SANGRE DE CRISTO
MOUNTAINS AND THE UPPER RIO GRANDE VALLEY.

SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE DAY...BEFORE
TAPERING OFF TO FLURRIES THIS EVENING. TOTAL ACCUMULATIONS OF 5 TO
9 INCHES ARE EXPECTED OVER THE ADVISORY AREA...WITH THE HEAVIEST
AMOUNTS ON SOUTH AND SOUTHWEST FACING SLOPES.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
000 
WWUS45 KPUB 231704
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1004 AM MST FRI NOV 23 2007

...SNOW CONTINUES OVER SOUTHERN COLORADO...

.A WINTER STORM SYSTEM MOVING ACROSS THE FOUR CORNERS REGION WILL
PRODUCE AREAS OF SNOW OVER SOUTHERN COLORADO TODAY. THE HEAVIEST
SNOWFALL WILL OCCUR OVER THE EASTERN SAN JUAN...LA GARITA...AND
SANGRE DE CRISTO MOUNTAIN RANGES.

COZ068-232330-
/O.CON.KPUB.WS.W.0009.000000T0000Z-071124T0000Z/
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CUMBRES PASS...WOLF CREEK PASS
1004 AM MST FRI NOV 23 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

THIS WARNING INCLUDES THE EASTERN SAN JUAN MOUNTAINS ABOVE
10000 FT.

PERIODS OF SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH TODAY. TOTAL
SNOWFALL ACCUMULATIONS OF 8 TO 14 INCHES ARE EXPECTED BY LATE THIS
AFTERNOON...WITH LOCALLY HIGHER AMOUNTS POSSIBLE OVER THE SOUTH
AND SOUTHWEST FACING SLOPES. SOUTHWEST WINDS OF 15 TO 20 MPH WITH
GUSTS TO 30 MPH WILL RESULT IN AREAS OF BLOWING AND DRIFTING SNOW.

STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY
SNOWFALL AND BLOWING SNOW.

AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL
IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO
THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER
TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA
DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL
KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR
VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN
YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE
IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING.

$$

COZ066-067-072>075-232330-
/O.CON.KPUB.SN.Y.0012.000000T0000Z-071124T0000Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
INCLUDING...NORTH PASS...SOUTH FORK...CREEDE...LA VETA PASS...
PONCHA PASS...BLANCA PEAK...CUCHARA...STONEWALL...WESTON...
SPANISH PEAKS
1004 AM MST FRI NOV 23 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

THIS ADVISORY INCLUDES THE LA GARITA MOUNTAINS...THE SANGRE DE
CRISTO MOUNTAINS AND THE UPPER RIO GRANDE VALLEY.

SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE DAY...BEFORE
TAPERING OFF TO FLURRIES THIS EVENING. TOTAL ACCUMULATIONS OF
5 TO 9 INCHES ARE EXPECTED OVER THE ADVISORY AREA...WITH THE
HEAVIEST AMOUNTS ON SOUTH AND SOUTHWEST FACING SLOPES.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

LW
000 
WWUS45 KPUB 232213
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
313 PM MST FRI NOV 23 2007

...WINTER STORM WINDING DOWN OVER SOUTHERN COLORADO...

.AN UPPER LEVEL LOW PRESSURE SYSTEM DROPPED TO THE FOUR CORNERS
REGION EARLY FRIDAY AND WILL MOVE SLOWLY ACROSS COLORADO TONIGHT.
THE HEAVIEST SNOWFALL WAS ACROSS THE SOUTHWEST AND CENTRAL
MOUNTAINS. SNOW WILL TAPER TO FLURRIES TONIGHT AS THE WEATHER
SYSTEM MOVES INTO THE CENTRAL PLAINS. ADDITIONAL SNOWFALL SHOULD
BE LESS THAN 3 INCHES OVERNIGHT.

COZ068-232315-
/O.CAN.KPUB.WS.W.0009.000000T0000Z-071124T0000Z/
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CUMBRES PASS...WOLF CREEK PASS
313 PM MST FRI NOV 23 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELED THE WINTER
STORM WARNING. 

THE WINTER STORM SYSTEM WILL MOVE SOUTH AND EAST TONIGHT WITH SNOW
ENDING GRADUALLY FROM WEST TO EAST. THE STORM SYSTEM BROUGHT 2 TO
8 INCHES OF NEW SNOW TO THE SAN JUAN MOUNTAINS BY FRIDAY
AFTERNOON. ADDITIONAL SNOWFALL TONIGHT WILL BE LESS THAN 3 INCHES.

$$

COZ066-067-072>075-232315-
/O.CAN.KPUB.SN.Y.0012.000000T0000Z-071124T0000Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
INCLUDING...NORTH PASS...SOUTH FORK...CREEDE...LA VETA PASS...
PONCHA PASS...BLANCA PEAK...CUCHARA...STONEWALL...WESTON...
SPANISH PEAKS
313 PM MST FRI NOV 23 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELED THE SNOW
ADVISORY. 

THE WINTER STORM SYSTEM WILL MOVE SOUTH AND EAST TONIGHT WITH SNOW
ENDING GRADUALLY FROM WEST TO EAST. THE STORM SYSTEM BROUGHT 2 TO
8 INCHES OF NEW SNOW TO THE SANGRE DE CRISTO MOUNTAINS WITH 3 TO 5
INCHES ACROSS TELLER COUNTY. ADDITIONAL SNOWFALL TONIGHT WILL BE
LESS THAN 3 INCHES.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this winter storm warning went out at Nov 22, 4:31 AM MST, 10 hours 19 minutes earlier.

Area forecast discussion, Nov 22, 4:31 AM MST, 10 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
431 AM MST THU NOV 22 2007

.SHORT TERM...
(TODAY AND TONIGHT)

CURRENTLY...LOW CLOUDS AND SOME VERY LIGHT SNOW CONTINUE OVER
PORTIONS OF THE INTERSTATE 25 CORRIDOR.  ONE PATCH OF CLOUDS IS OVER
EL PASO COUNTY EXTENDING INTO FREMONT COUNTY.  THE SECOND
SIGNIFICANT PATCH IS WEST OF TRINIDAD ALONG THE SOUTH SLOPES OF THE
SPANISH PEAKS AND EASTERN SLOPES OF THE SANGRE DE CRISTOS.  THESE
AREAS OF LOW CLOUDS ARE IN REGIONS FAVORED FOR SOUTHERLY COMPONENT
FLOW.  MESONET AND AWOS OBSERVATIONS INDICATE UPSLOPE IS SHALLOW
WITH LIGHT WESTERLY WINDS AROUND WALSENBURG AND KTAD WINDS TURNED
SOUTHWEST DURING THE PAST HOUR.

.TODAY...THE REMAINING LOW CLOUDS OVER THE INTERSTATE 25 CORRIDOR
SHOULD DISSIPATE BY LATE MORNING.  GRIDS HAVE THE LOW CLOUDS UNDER
15Z THEN GRADUALLY DISSIPATING BY 18Z.  NAM SOUNDINGS SUGGEST LOW
CLOUDS DISSIPATING A COUPLE HOURS EARLIER...BUT NAM TENDS TO
DISSIPATE THE LOW CLOUDS TOO QUICKLY.  OTHERWISE...A PARTLY TO
MOSTLY SUNNY DAY WITH CHILLY DAYTIME MAXIMUMS ESPECIALLY ALONG AND
EAST OF THE EASTERN MOUNTAINS.  PREVIOUS GRIDS FOLLOWED MAV NUMBERS
CLOSELY AND ONLY MINOR CHANGES WERE MADE.  MAXIMUMS IN SAN LUIS
VALLEY WERE WARMED A FEW DEGREES TO BECOME CLOSER TO MAV AND
OBSERVED TEMPERATURES ON WEDNESDAY.

.TONIGHT...SHORTWAVE OVER THE PACIFIC NORTHWEST CONTINUES TO MOVE
SOUTHEAST REACHING SOUTHERN UTAH BY 12Z FRIDAY.  SOUTHWEST FLOW
AHEAD OF THE SYSTEM DEVELOPS OVER THE REGION DURING THE NIGHT.  BY
09Z THE STRONGER SOUTH TO SOUTHWEST FLOW REACHES THE EASTERN SAN
JUAN MOUNTAINS ALONG WITH THE MOISTURE.  THE SNOW ADVISORY WILL
START AT THIS TIME AND CONTINUE INTO FRIDAY...SEE LONG TERM
DISCUSSION BELOW.  OVERNIGHT...THERE WILL BE A SHARP SOUTH TO NORTH
CUTOFF TO THE PRECIPITATION...AND POPS DECREASE SIGNIFICANTLY NORTH
OF THE EASTERN SAN JUANS.  ISOLATED POPS WERE KEPT OVER THE
REMAINING MOUNTAINS...SAN LUIS VALLEY...AND SOUTHERN PLAINS CLOSE TO
THE NEW MEXICO BORDER.  OVER THE REMAINDER OF THE AREA...SOUTHWEST
FLOW ALOFT WILL INCREASE MIDDLE AND UPPER LEVEL CLOUDINESS.
GENERALLY MINOR CHANGES WERE MADE TO THE REMAINING GRIDS. --PGW--

.LONG TERM...
(FRIDAY THROUGH NEXT THURSDAY)

UPPER WAVE DROPPING SOUTH ACROSS THE WESTERN U.S. SPLITS...WITH
NORTHERN PORTION EJECTING EASTWARD ACROSS COLORADO DURING THE DAY
FRIDAY. BEST UPWARD MOTION WITH THIS SYSTEM WILL MOVE ACROSS
SOUTHERN ZONES...WITH SNOWFALL REACHING INTO THE ADVISORY CATEGORY
OVER THE SAN JUANS BY LATE MORNING FRIDAY. REMAINDER OF THE AREA
WILL SEE LIGHT SNOW DEVELOPING FRIDAY MORNING...WITH BEST
ACCUMULATION FAR SOUTHERN ZONES DURING THE DAY. SUPPOSE IF
EVERYTHING COMES TOGETHER WE COULD SEE 1 TO 2 INCHES HERE IN
KPUB BY EVENING...WITH LIGHTER AMOUNTS OF AN INCH OR LESS ACROSS
KCOS. SOME LINGERING PRECIP FRIDAY NIGHT AS SYSTEM PULLS
AWAY...ESPECIALLY ALONG THE NM BORDER. FOR SAT/SUN...WESTERN
PORTION OF THE TROUGH CLOSES OFF A LOW WHICH DROPS WELL SOUTH OF
THE AREA INTO MEXICO...WITH LITTLE IMPACT ON COLORADO WEATHER
AFTER FRIDAY NIGHT. WEAK LEE TROUGH RETURNS SATURDAY NIGHT INTO
SUNDAY...WITH GENERAL WARMING TREND BEGINNING...THOUGH SNOW COVER
WILL TEMPER THINGS SLIGHTLY...ESPECIALLY SATURDAY AFTERNOON.
RELATIVELY WARM AGAIN MONDAY AHEAD OF NEXT UPPER TROUGH...WITH GFS
LOOKING MUCH WEAKER WITH THIS SYSTEM THAN OVERDEVELOPED ECMWF. LOW
POPS AND MILD TEMPERATURES FOR TUE/WED LOOK FINE FOR NOW. POTENTIAL
FOR MAJOR WEATHER SYSTEM TO IMPACT THE AREA SOMETIME BETWEEN WED
AND SAT AS BOTH ECMWF AND GFS HAVE A DEEP TROUGH OVER THE WESTERN
STATES...BUT GIVEN TREMENDOUS VARIABILITY AND TIMING DIFFERENCES
AMONG THE VARIOUS MEDIUM RANGE MODELS...WILL LET DAY SHIFT MAKE
ANY CHANGES BEYOND DAY 5. --PETERSEN

&&

.AVIATION...LOW CLOUDS...FOG...AND FLURRIES OVER EL PASO
COUNTY...FREMONT COUNTY...AND SOUTHERN SLOPES OF SPANISH PEAKS
SHOULD DISSIPATE BY LATE MORNING.  OTHERWISE...EXPECT VFR CONDITIONS
THROUGH THE DAY.  TONIGHT...IFR CONDITIONS WILL DEVELOP OVER THE
EASTERN SAN JUANS WITH APPROACHING SYSTEM...WITH SNOW STARTING BY
09Z.  SOME MOUNTAIN OBSCUREMENT IS ALSO POSSIBLE IN THE REMAINING
MOUNTAINS WITH ISOLATED SNOW SHOWERS.  MID LEVEL CLOUD DECK AND
WEAKER UPSLOPE WILL HAMPER DEVELOPMENT OF LOW CLOUDS ON THE PLAINS
TONIGHT.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY FROM 2 AM TO 5 PM MST FRIDAY FOR COZ066>068.

&&

06/10
Hazardous weather outlook, Nov 22, 6:56 AM MST, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
656 AM MST THU NOV 22 2007

COZ058>089-093>099-231400-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
656 AM MST THU NOV 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL DEVELOP AFTER MIDNIGHT OVER THE EASTERN SAN JUAN AND LA
GARITA MOUNTAINS.  UP TO 4 INCHES OF SNOW ARE POSSIBLE IN THESE
LOCATIONS BY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MODERATE TO HEAVY SNOW WILL CONTINUE OVER THE SAN JUAN AND LA
GARITA MOUNTAINS FRIDAY...WITH STORM TOTAL SNOWFALL OF 5 TO 10
INCHES LIKELY BY FRIDAY EVENING. OVER THE REMAINDER OF THE
AREA...MAINLY LIGHT SNOW WILL DEVELOP FRIDAY MORNING...TAPERING
OFF TO FLURRIES BY EARLY SATURDAY MORNING. THE EASTERN MOUNTAINS
WILL SEE ACCUMULATIONS OF 1 TO 3 INCHES BY FRIDAY NIGHT...WITH 3
TO 6 INCHES POSSIBLE OVER THE SOUTHERN SANGRE DE CRISTO MOUNTAINS
NEAR THE NEW MEXICO BORDER. OVER THE PLAINS AND I-25
CORRIDOR...SNOWFALL WILL GENERALLY AVERAGE 2 INCHES OR LESS...WITH
SLIGHTLY HIGHER AMOUNTS FROM TRINIDAD SOUTH TO RATON PASS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE TONIGHT OVER THE EASTERN SAN JUAN AND LA GARITA
MOUNTAINS.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 4:55 AM MSTSnow AdvisoryPUBAlamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 5 more34 hr

Nearby

Winter Storm Warnings in Colorado, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.